On characterization of two-sample U-statistics

E. Schechtman, G. Schechtman

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A verifiable condition for a symmetric statistic to be a two-sample U-statistic is given. As an illustration, we characterize which linear rank statistics with two-sample regression constants are U-statistics. We also show that invariance under jackknifing characterizes a two-sample U-statistic.

Original languageEnglish
Pages (from-to)53-59
Number of pages7
JournalStatistics and Probability Letters
Volume58
Issue number1
DOIs
StatePublished - 15 May 2002

Keywords

  • Jackknife
  • Kernel
  • Linear rank statistic

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On characterization of two-sample U-statistics'. Together they form a unique fingerprint.

Cite this